Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 2,     Number 3,     Summer 1994

 

ON THE EXISTENCE OF
MULTIPLE SOLUTIONS OF A
BOUNDARY VALUE PROBLEM ARISING FROM
LAMINAR FLOW THROUGH A POROUS PIPE
CHUNQING LU

Abstract. The equation considered is a fourth order nonlinear differential equation

with boundary conditions

It is shown that any solution of the boundary value problem is analytic, and that there are at least two solutions for R < 0 and four solutions for sufficiently large R > 0. This equation arises in studying laminar flow in a uniformly porous pipe.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)